# SDR AALA20111017TUL01

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 33,746 hours, 16,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AIR STAIR SUPPORT/FRAME IS CRACKED AT STATION 160 JUST INSIDE OF AIR STAIR DOORWAY.  INSTALLED SERVICEABLE SUPPORT PER AARD 51-10-00-5, IPC 53-40-00-13A AND SRM 51-60-00.
